Universidad Complutense de Madrid
E-Prints Complutense

Norm-attaining polynomials and differentiability.



Downloads per month over past year

Ferrera Cuesta, Juan (2002) Norm-attaining polynomials and differentiability. Studia Mathematica, 151 (1). pp. 1-21. ISSN 0039-3223

[thumbnail of Ferrera100.pdf]


We give a polynomial version of Shmul'yan's Test, characterizing the polynomials that strongly attain their norm as those at which the norm is Frechet differentiable: We also characterize the Gateaux differentiability of the norm. Finally we study those properties for some classical Banach spaces.

Item Type:Article
Uncontrolled Keywords:Banach spaces; Polynomials; Norm differentiability; Shmul'yans's test; Strongly attains its norm; Fréchet differentiability; Gâteaux differentiability
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:15248
Deposited On:17 May 2012 07:46
Last Modified:01 Feb 2016 08:02

Origin of downloads

Repository Staff Only: item control page